RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 36, Issue 1, Pages 25–34 (Mi mz5848)  

This article is cited in 3 scientific papers (total in 5 papers)

Fragments of the word $\Delta$ in the braid group

S. I. Adian


Full text: PDF file (692 kB)

English version:
Mathematical Notes, 1984, 36:1, 505–510

Bibliographic databases:

Document Type: Article
UDC: 519.4
Received: 12.01.1984

Citation: S. I. Adian, “Fragments of the word $\Delta$ in the braid group”, Mat. Zametki, 36:1 (1984), 25–34; Math. Notes, 36:1 (1984), 505–510

Citation in format AMSBIB
\Bibitem{Adi84}
\by S.~I.~Adian
\paper Fragments of the word $\Delta$ in the braid group
\jour Mat. Zametki
\yr 1984
\vol 36
\issue 1
\pages 25--34
\mathnet{http://mi.mathnet.ru/mz5848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=757642}
\zmath{https://zbmath.org/?q=an:0599.20044}
\transl
\jour Math. Notes
\yr 1984
\vol 36
\issue 1
\pages 505--510
\crossref{https://doi.org/10.1007/BF01139549}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AEW3200003}


Linking options:
  • http://mi.mathnet.ru/eng/mz5848
  • http://mi.mathnet.ru/eng/mz/v36/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Gurzo, “Systems of generators for the normalizers of certain elements of the braid group”, Math. USSR-Izv., 24:3 (1985), 439–478  mathnet  crossref  mathscinet  zmath
    2. I. A. Dynnikov, “Recognition algorithms in knot theory”, Russian Math. Surveys, 58:6 (2003), 1093–1139  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. V. V. Vershinin, “On the singular braid monoid”, St. Petersburg Math. J., 21:5 (2010), 693–704  mathnet  crossref  mathscinet  zmath  isi
    5. S. I. Adian, “On the studies of Gennadii Semënovich Makanin on algorithmic questions of the theory of groups and semigroups”, Russian Math. Surveys, 73:3 (2018), 553–568  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:56
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018